MathSciNet Relay Station
MathSciNet bibliographic data
MR1927455 (2003g:60170) 60K35 (60J65 82B43 82C22)
Slade, Gordon Scaling limits and super-Brownian motion. Notices Amer. Math. Soc. 49 (2002), no. 9, 1056–1067.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement